# SDR CA150817018

- Difficulty date: August 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 7,152 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5367001
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE 2 SPEED FUEL PUMP COULD NOT BE HEARD AT NORMAL SPEED AND THAT THE PRIMER SIDE OF THE PUMP WAS VERY INTERMITTENT. MAINTENANCE CONFIRMED THE SNAG AND REPLACED THE PUMP.
